# SDR 20010205SG005

- Difficulty date: October 29, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, O

## Discrepancy

FLT 337 - SJU - DURING APPROACH, THE LEFT MAIN LANDING GEAR DOWN LIGHT DID NOT ILLUMINATE WHEN HANDLE SELECTED TO DOWN.  AFTER ALTERNATE GEAR EXTENSION ALL INDICATIONS NORMAL.  ABORTED APPROACH, TOWER CONFIRMED GEAR APPEARED DOWN IN BOTH APPROACHES.  LANDED WITHOUT INCIDENT.  FOUND LOOSE LIGHT SOCKET FOR THE LEFT GEAR INDICATOR.  NO EICAS MESSAGE WAS DISPLAYED DURING FAULT.  SECURED LIGHT SOCKET PER MM 33-13-01.  (M)
